# SDR AALA201907019044

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 62,000 hours, 10,211 cycles
- System (JASC): 2140 · Heating System
- Part: Relay
- Part number: E4101537
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING CLIMB A STRONG BURNING ELECTRICAL ODOR WAS REPORTED NEAR THE L1 DOOR. NO OVENS OR CHILLERS WERE IN USE. ODOR REMAINED WITH VARYING INTENSITY UNTIL AFTER LANDING. MAINTENANCE ACCOMPLISHED CARD 05-96-70. AFTER T/S, FOUND RELAY K147 FAULTY. REMOVED AND REPLACED RELAY IAW SSM 21-45-02. ALSO REMOVED AND REPLACED L1 AND R1 DOOR HEATERS IAW AMM 21-45-21, OPS CHECK NORMAL. NO ELECTRICAL ODOR AT THIS TIME.
